• survivorGm's Avatar

    survivorGm shared an experience

    Oh No

  • survivorGm's Avatar

    survivorGm wrote on Nancebeth's wall

    sorry Nancy, i meant tamoxifin :) avastin is another med which i am taking also for 10 months so far and will stop taking it in all cases coming April

  • survivorGm's Avatar

    survivorGm wrote on Nancebeth's wall

    hi Nance, i am not sure if this will reach you, i am having same situation where i am thinking to seriously stop avastin after almost a year of taking it, are u still feeling positive of ur decision? all the best

    1 Comment
    • Nancebeth's Avatar
      Nancebeth

      Sorry I didn't see this before. I am very happy with my decision. I could not stay on a drug that changed my personality like that. It was ugly.

      almost 4 years ago
  • survivorGm's Avatar

    survivorGm started following

    User: Nancebeth

  • survivorGm's Avatar

    survivorGm started following

    User: GregP_WN